I have been to see 3 doctors post treatment, none of them can tell me what to expect or time frame that this might improve. I have been on 30 mg of accutane for 2 months, and prior to that on 20 mg for 2 months. I read that lasers should not be used for 12-16 mnths post accutane, but my Dr supposedly did "pioneering" work in this area and said it was just fine with accutane.
I went and bought dermablend yesterday--two girls worked on my face for about an hour and a half, but the results are still awful. The marks show through the cover up, and to make things worse, none of the shades even really matches my skin. I had to buy two, and "layer" them to get a closer color match. It still looks like I have cement on my face, and sooo fake. I am not sure if it is better to go around w/out dermablend on (and risk shocking people) or to cake on this stuff and look weird closer up. I am attaching pics. These two are just of the sides, there are more on my forehead, nose and the front pic is just to awful to post. Has this happened to anyone? I am really really scared.
I have small burst blood vessels from yrs ago on other parts of my body and they are not only old but look brand new still! I am terrified that this new staining will not go away, and if it does a little, that it will still be quite dark. Help!!